# SDR P5CA9700280

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE RT CORE COWL HAS CRACKED PIN GUIDE CHANNEL.  REMOVED AND REPLACED NR 4 ENG CORE COWL GUIDE PIN CHANNEL I/A/W SRM 51-10-01.
